SVRA

Heacock Classic "Gold Cup" Historic Races

Provisional Schedule

Endurance Series

Virginia International Raceway, Alton, Va September 24-27, 2020 Full-Course Configuration: 3.27 miles

SVRA Sprint Series

8/21/20

Wodnoedov	Santambar 23
wednesday,	September 23

3:00pm—6:00pm Re	egistration
------------------	-------------

5:00pm – 7:00pm Facility Access (Approx. time)

Staging will begin across from registration, once load-in begins, continue past registration, turn right, go to grass lot and look for staging FLAGS:

RED FLAG: Tractor trailers/RV tow haulers

BLUE FLAG: Pull-along trailers YELLOW FLAG: Garage tenants

Trans Am will stage in the south paddock

Thursday, September. 24

7:00am—5:00pm Registration

7:30am Test Day Drivers Mtg—Victory Circle

(for those who didn't complete virtual meeting)

7:00am—5:00pm Tech Inspection-Test Day/DOP/TOP Participants plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run Groups of Friday Schedule.

8:00am—5:00pm TEST DAY/DOP/TOP

Friday, September 25

11:20am

11:50am

7:00am--5:00pm Registration

1	\mathcal{E}	
7:00am5:00pm	Tech Inspection	
7:30am	Drivers' Meeting – Victory	Circle
(for th	ose who didn't complete virtu	al meeting)
8:00am	Group 10	Practice
8:25am	Groups 8, 12b	Practice
8:50am	Groups 3, 4, 5b	Practice
9:15am	Groups 6, 12a	Practice
9:40am	Groups 1, 2	Practice
10:05am	IGT	Qualifying 1
10:30am	Groups 5a, 7, 9, 11	Practice
10:55am	Miata Heritage Cup	Practice

TA/XGT/SGT/GT

Practice 30min

Practice 30min

12:20pm—1:20pm LUNCH BREAK

TA2

1:20pm	Group 10	Qualifying 1
1:45pm	Groups 8, 12b	Qualifying 1
2:10pm	Groups 3, 4, 5b	Qualifying 1
2:35pm	Groups 1, 2	Qualifying 1
3:00pm	IGT	Qualifying 2
3:25pm	Groups 5a, 7, 9, 11	Qualifying 1
3:50pm	Groups 6, 12a	Qualifying 1
4:15pm	Miata Heritage Cup	Qualifying 1
4:40pm	TA/XGT/SGT/GT	Qualifying 40min
5:20pm	TA2	Qualifying 20min
5:40nm	End of on-track activities	

Saturday, September 26

/:30am—3:00pm	Registration	
8:00am—11:00am	Tech Inspection	
10:00am	HAGERTY Show	& Shine at the Gallery
8:00am	Groups 6, 12a	Qualifying 2
8:25am	Groups 3, 4, 5b	Qualifying 2
8:50am	Groups 8, 12b	Qualifying 2
9:15am	Group 10	Qualifying 2

Saturday, cont.

9:40am	Groups 1, 2	Qualifying 2
10:05am	Miata Heritage Cup	Qualifying 2
10:30am	IGT	Feature Race 1
10:55am	Groups 5a, 7, 9, 11	Qualifying 2
11:20am	TA/XGT/SGT/GT	Feature Race 75min

12:35pm—1:35pm LUNCH BREAK

1:35pm	Groups 1, 2	Feature Race 1**
2:00pm	TA2	Feature Race 75min
3:15pm	Groups8, 12b	Feature Race 1**
3:40pm	Groups 3, 4, 5b	Feature Race 1**
4:05pm	Groups 10, IGT	Feature Race 1**
4:30pm	Groups 5a, 7, 9, 11	Feature Race 1**
4:55pm	Groups 6, 12a	Feature Race 1**
5:20pm	Miata Heritage Cup	Feature Race 1
5:45pm	End of on-track activities	

Sunday, September 27

8:00am—12 noon Registration

7:50am	ALL ENDURO CARS	ON GRID	
8:00am—9:00	Oam Vintage/Classic	Enduro	60 min.
End# 1	(Groups 1, 2, 3, 4, 5b, 6b,	8, 12b)	1 pit stop
9:05am	Group 10	Feature	Race 2
9:35am	Groups 5a, 7, 9, 11	Feature	Race 2**

9:05am	Group 10	reature Race 2
9:35am	Groups 5a, 7, 9, 11	Feature Race 2**
10:05am	Groups 3, 4, 5b	Feature Race 2**
10:35am	Groups 6, 12a	Feature Race 2**
11:05am	Trans Am – ALL CLASSES	Feature Race 2 70min

12:20pm—1:20pm LUNCH with QUIET HOUR

1:10pm	ALL ENDURO CARS ON GRID	
1:20pm—2:35pm	Historic/GTP/GT Enduro	75 min.
End # 2 (Groups 5a, 6a, 7, 9, 10, 11, 12a, IGT)	2 pit stops

2:35pm	Groups 8, 12b	Feature Race 2**
3:05pm	Groups 1, 2	Feature Race 2**
3:35pm	Miata Heritage Cup	Feature Race 2
4:05pm	End of on track activities	

RACE & RUN GROUPS-VIR

SVRA Groups	1, 2	SVRA Groups	6, 12a
SVRA Groups	3, 4, 5b	SVRA Group	10
SVRA Groups	8, 12b	SVRA Groups	5a, 7, 9, 11
International G	Γ	Miata Heritage	Cup

Trans Am Series

Group Splits: 5a (BSR, S2, VS2) 5b (FM1, FM2, WSR) **6b** (AS, BP, TA) 6a (AP)

THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS

** Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.